MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 LONGEVITY NEUTRAL 36MM F; PROSTHESIS HIP

ZIMMER BIOMET, INC. G7 LONGEVITY NEUTRAL 36MM F; PROSTHESIS HIP
Catalog Number 20103606
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Visual evaluation of the returned device noted the following: gouges on the outer spherical surface.The anti-rotation tabs and locking features exhibited damage.No other damages were noted.Inspection of the returned device revealed device history record (dhr) was reviewed and no discrepancies were found.Root cause of the event could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.Concomitant medical devices: part # unknown / unknown head/ lot # unknown; part #unknown / unknown stem/ lot # unknown; part #unknown / unknown cup/ lot # unknown.
 
Event or Problem Description
It was reported during an initial hip arthroplasty the liner did not seat fully in cup.Surgery was completed with a backup liner.The exchange was done without issue.Attempts have been made and additional information on the reported event is unavailable at this time.

Brand Name
G7 LONGEVITY NEUTRAL 36MM F
Common Device Name
PROSTHESIS HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11663578
Report Number0001822565-2021-01066
Device Sequence Number3127764
Product Code LPH
UDI-Device Identifier00889024518759
UDI-Public(01)00889024518759(17)200719(10)64809010
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K190660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/19/2025
Device Catalogue Number20103606
Device Lot Number64809010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2020
Initial Report FDA Received Date04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1